# SDR USX2015F00000

- Difficulty date: April 27, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N933HD
- Make and model: Snias AS350B2
- Aircraft serial: 7799
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 91000001104
- Part serial: 121119
- Condition: Overheated
- Location: Cockpit
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BURNING ELECTRICAL ODOR IN COCKPIT AND MADE PRECAUTIONARY LANDING TO PRIVATE HELIPORT.  LOCAL FIRE DEPARTMENT RESPONDED AND CONFIRMED ODOR.  USING AN INFRARED SCANNER.  THE LOCAL F/D IDENTIFIED A HEAT SOURCE TO BE COMING FROM  THE PILOTS FLIGHT DISPLAY.  CONTRACT MECHANIC REMOVED PILOT`S FLIGHT DISPLAY AND CONFIRMED IT WAS WARM TO THE TOUCH.  A SERVICEABLE PFD WAS INSTALLED AND OPERATIONALLY CHECK OK.  THE ACFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
